# SDR 03FDEA01720

- Difficulty date: October 8, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B FLAP I/B HINGE (FLAP SIDE) BRACKET- O/B ACTUATOR LUG AND   HOLE CORRODED.     LT WING O/B FLAP I/B HINGE (FLAP SIDE) BRACKET- O/B ACTUATOR LUG AND   HOLE CORROSION REMOVED AND REPAIRED AS PER FEDEX EA 1-5750-71755,  LEFT AND RIGHT OUTBOARD FLAP- INBOARD HINGE BRACKET BORE CORRODED.
